# SDR DALA1035949864

- Difficulty date: December 18, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- Engine: Pwa JT8D9
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Chafed
- Location: Bs 237
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND MAIN PASSENGER CABIN STA 237 BETWEEN BL 0-LBL 22 FLOOR SUPPORT CHAFED.  BLENDED AREA AND FOUND TO BE OUT OF LIMITS IAW SRM 53-01-1. REMOVED FLOOR SUPPORT IAW SRM 51-30-05.  FABRICATED AND DRILLED HOLES IAW SRM 51-10-4 AND DWG 5914617.  INSTALLED FLOOR SUPPORT IAW SRM 51-30-05.
